# SDR C2XA01IA088

- Difficulty date: February 10, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 03092022
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE AISLE PATH EMERGENCY EXIT LIGHT AT SEAT 2A WAS FOUND TO BE INOPERATIVE.  MAINTENANCE PLACED THE LIGHT ON MEL 33-51-01 CONTROL NUMBER 009385, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT SHV ON FLIGHT 3340 ON 02/11/01 WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND RECONNECTED A LOOSE CONNECTOR FOR THE AFFECTED LIGHT.  REMOVED MEL 33-51-01 CONTROL NUMBER 009385, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
